# SDR CALA9601115

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE EXTERIOR RELEASE HANDLE HAD EXCESSIVE PULL OUT OF CLIPS.  THE TAILCONE EXTERIOR RELEASE HANDLE CLIPS WERE ADJUSTED IAW MM 53-53-00.
